# SDR CALA9601231

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT AND RIGHT CORNERS OF FRAME WEB ON AFT FACE OF STA 1303 FRAME, ABOVE S-DUCT.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
